On the number of $k$-valued monotonic functions
Doklady Akademii Nauk, Tome 208 (1973) no. 3, pp. 505-508
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_208_3_a0,
author = {V. B. Alekseev},
title = {On the number of $k$-valued monotonic functions},
journal = {Doklady Akademii Nauk},
pages = {505--508},
year = {1973},
volume = {208},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_208_3_a0/}
}
V. B. Alekseev. On the number of $k$-valued monotonic functions. Doklady Akademii Nauk, Tome 208 (1973) no. 3, pp. 505-508. http://geodesic.mathdoc.fr/item/DAN_1973_208_3_a0/